加载中…
The well-known Koml'os-Major-Tusn'ady inequalities [Z. Wahrsch. Verw. Gebiete 32 (1975) 111-131; Z. Wahrsch. Verw. Gebiete 34 (1976) 33-58] provide sharp inequalities to partial sums of iid standard exponential random variables by a sequence of standard Brownian motions. In this paper, we employ these results to establish Gaussian approximations to weighted increments of uniform empirical and quantile processes. This approach provides rates to the approximations which, among others, have direct applications to statistics of extreme values for randomly censored data.

生成讲解博客的中文版本

生成AI智能校验的中文版本